# SDR CALA2017022400469

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 6,662 hours, 676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY LIGHTS INOP. REPLACED EMERGENCY LIGHT SYS CONTROL UNIT AND BATT PACK. SYSTEM CHK OK REF DMCB787-A-33-51--07-02B-520A-A AND DMC-B787-A-33-51- 00-00C-320A-A.
